# SDR ASOA201000602

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 23,997 hours, 20,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP CRACKED AT FS 484 AND LBL 27.  REMOVED & REPLACED CLIP AT FS 484 LBL27 IAW SRM 51-40-06 & 51-42-21.
